# SDR AALA202408143247

- Difficulty date: July 2, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM STA 500B TO STA 5OOG, FROM RBL 29 TO RBL 30. REPLACED TRANSITION PANEL PER SRM 53-42-011-11.
